# SDR ASAA2015021010778

- Difficulty date: February 10, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 148A2261Y17
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STA 1042, LBL 5 LOWER PRESSURE SEAL INTERCOSTAL CORRODED. ACFT GROUNDED.  R & R INTERCOSTAL IAW SRM 51-40-02 AND DWG 148A0922, REMOVED DOT.
